Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 201, NWS Dodge City, KS

July 4, 20054 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 4, 2005, 11:23 PM CDT for 4 counties in Kansas. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2005, 11:23 PM CDT (04:23 UTC)
Expired
Jul 5, 2005, 12:30 AM CDT
In force
67 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 40 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 11:30 PM CDTTSTM WND DMG2 N Ford, KSSEVERAL SHINGLES OFF OF ROOF.
Jul 4, 11:45 PM CDTTSTM WND GST 654 Ene Mullinville, KS
Jul 4, 11:45 PM CDTTSTM WND GST 80Kinsley, KS4 INCH TREE BRANCH DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2005-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2005-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1141 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 050424
SVRDDC
KSC047-057-083-097-050530-
/O.NEW.KDDC.SV.W.0201.050705T0423Z-050705T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1123 PM CDT MON JUL 4 2005

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.
  KIOWA COUNTY IN SOUTH CENTRAL KANSAS.
  EASTERN FORD COUNTY IN SOUTHWEST KANSAS.
  SOUTHEASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS.

* UNTIL 1230 AM CDT

* AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR WINDTHORST...MOVING EAST AT
  35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF EDWARDS COUNTY...
  RURAL AREAS OF KIOWA COUNTY...
  RURAL AREAS OF EASTERN FORD COUNTY...
  RURAL AREAS OF SOUTHEASTERN HODGEMAN COUNTY...
  SPEARVILLE...
  WINDTHORST...
  OFFERLE...
  MULLINVILLE...
  KINSLEY...
  GREENSBURG...
  CENTERVIEW...
  FELLSBURG...
  TROUSDALE...
  WELLSFORD...

AT 1112 PM CDT...A THUNDERSTORM WIND GUST OF 58 MPH WAS REPORTED AT 
THE DODGE CITY AIRPORT.

IN ADDITION TO THE STRONG WINDS...CONTINUOUS CLOUD TO GROUND 
LIGHTNING WAS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR FORD COUNTY.

LAT...LON 3808 9993 3746 9991 3746 9955 3738 9954
      3739 9901 3800 9902 3799 9934 3806 9935

$$

LACY
4 follow-up statements
000 
WWUS53 KDDC 050435
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1135 PM CDT MON JUL 4 2005

KSC047-057-083-097-050530-
/O.CON.KDDC.SV.W.0201.000000T0000Z-050705T0530Z/
HODGEMAN KS-EDWARDS KS-FORD KS-KIOWA KS-
1135 PM CDT MON JUL 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN
HODGEMAN...EDWARDS...EASTERN FORD AND KIOWA COUNTIES UNTIL 1230 AM
CDT...

AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF HANSTON TO WINDTHORST TO BLOOM...AND
MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF EDWARDS COUNTY...
  RURAL AREAS OF KIOWA COUNTY...
  RURAL AREAS OF EASTERN FORD COUNTY...
  RURAL AREAS OF SOUTHEASTERN HODGEMAN COUNTY...
  FORD...
  WINDTHORST...
  OFFERLE...
  BUCKLIN...
  MULLINVILLE...
  LEWIS...
  GREENSBURG...
  BELPRE...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3808 9993 3746 9991 3746 9955 3738 9954
      3739 9901 3800 9902 3799 9934 3806 9935

$$

18
000 
WWUS53 KDDC 050453
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1153 PM CDT MON JUL 4 2005

KSC047-057-083-097-050530-
/O.CON.KDDC.SV.W.0201.000000T0000Z-050705T0530Z/
HODGEMAN KS-EDWARDS KS-FORD KS-KIOWA KS-
1153 PM CDT MON JUL 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN
HODGEMAN...EDWARDS...EASTERN FORD AND KIOWA COUNTIES UNTIL 1230 AM
CDT...

AT 1152 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF KINSLEY TO 8
MILES WEST OF CENTERVIEW TO 7 MILES SOUTHEAST OF BUCKLIN...AND MOVING
EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF EDWARDS COUNTY...
  RURAL AREAS OF KIOWA COUNTY...
  RURAL AREAS OF EASTERN FORD COUNTY...
  RURAL AREAS OF SOUTHEASTERN HODGEMAN COUNTY...
  BUCKLIN...
  CENTERVIEW...
  LEWIS...
  FELLSBURG...
  TROUSDALE...
  WELLSFORD...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3808 9993 3746 9991 3746 9955 3738 9954
      3739 9901 3800 9902 3799 9934 3806 9935

$$

18
000 
WWUS53 KDDC 050506
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1205 AM CDT TUE JUL 5 2005

KSC057-083-050515-
/O.CAN.KDDC.SV.W.0201.000000T0000Z-050705T0530Z/
HODGEMAN KS-FORD KS-
1205 AM CDT TUE JUL 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FORD AND SOUTHEASTERN 
HODGEMAN COUNTIES HAS BEEN CANCELLED...

AT MIDNIGHT CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAS DIMINISHED AND NO LONGER
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3806 9935 3799 9933 3799 9903 3740 9901
      3739 9952 3747 9955 3807 9956

$$

KSC047-097-050530-
/O.CON.KDDC.SV.W.0201.000000T0000Z-050705T0530Z/
EDWARDS KS-KIOWA KS-
1205 AM CDT TUE JUL 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EDWARDS AND KIOWA
COUNTIES UNTIL 1230 AM CDT...

AT MIDNIGHT CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS 
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LEWIS TO 5 MILES 
NORTH OF GREENSBURG TO 11 MILES NORTH OF COLDWATER...AND MOVING EAST 
AT 35 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3806 9935 3799 9933 3799 9903 3740 9901
      3739 9952 3747 9955 3807 9956

$$

KRUSE
000 
WWUS53 KDDC 050527
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1227 AM CDT TUE JUL 5 2005

KSC047-097-050537-
/O.EXP.KDDC.SV.W.0201.000000T0000Z-050705T0530Z/
EDWARDS KS-KIOWA KS-
1227 AM CDT TUE JUL 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR KIOWA AND EDWARDS COUNTIES
WILL EXPIRE AT 1230 AM CDT...

AT 1224 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3806 9935 3799 9933 3799 9903 3740 9901
      3739 9952 3747 9955 3807 9956

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 1:41 PM CDT, 9 hours 42 minutes earlier.

Area forecast discussion, Jul 4, 1:41 PM CDT, 9 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
141 PM CDT MON JUL 4 2005

.DISCUSSION...

DAYS 1-2...
CU ALREADY DEVELOPING OVER NE CO WHERE NAM/GFS BOTH FORECAST
CONVECTIVE INITIATION THIS AFTERNOON. WEAK BOUNDARY EXTENDING FROM
NE CO INTO SW KS AS OF 16Z APPEARS TO HAVE BECOME STATIONARY, 7H
BAROCLINIC ZONE AND 925-85H THTA-E AXIS ALL SUPPORT THE NAM IDEA
THAT CONVECTION WILL TRACK SE INTO OUR CWA DURING THE OVERNIGHT
HOURS. HAVE THEREFORE FOLLOWED TIMING OF NAM WITH PCPN SPREADING
INTO OUR NW CWA AFTER SUNSET...THEN ACROSS THE REMAINDER OF THE
CWA THROUGH 12Z. PCPN EXITING OUR SRN CWA BETWEEN 12-15Z. SE LOW
LVL FLOW AND NW FLOW ALOFT REMAINS UNCHANGED ON TUESDAY WITH
MOISTURE AND INSTAB POINTING TO PCPN IN OUR WESTERN CWA TUESDAY
NIGHT. NAM/GFS DIFFER ON LOCATION OF INITIATION SO CONFIDENCE ON
LOCATION IS LOWER TOMORROW THAN THIS EVENING SO WILL NOT GET TOO
DETAILED IN THE GRIDS.

AS FOR TEMPS MODEL SOUNDINGS SUGGEST TEMPS ON TUESDAY SIMILAR TO
TODAY, MAYBE A LITTLE COOLER IN THE WEST IF WE DO SEE THE RAIN AND
CLOUDS. 8H TEMPS DO WARM BETWEEN 00Z WED TO 00Z THU BUT
BASE ON E/SE UPSLOPE FLOW AND MIXING LOOKS LIKE TEMPS WILL REMAIN
IN THE 80S.

DAYS 3-7...
ALL THE SHORT RANGE MODELS AND ENSEMBLES AS WELL AS THE DIAGNOSTICS
FROM THE CDC WEB SITE SUPPORT THE CHANGE TO A HIGHER AMPLITUDE
PATTERN OVER THE CONUS WITH A MEAN WESTERN UPPER RIDGE AND EASTERN
UPPER TROUGH. THAT WILL ESTABLISH A NORTHWEST FLOW REGIME ALOFT OVER
THE CENTRAL HIGH PLAINS TUESDAY WHICH SHOULD LAST THROUGHOUT MOST OF
THE COMING FORECAST PERIOD. THE CHALLENGE WILL BE SHORT WAVES IN THE
NORTHWEST FLOW PATTERN ALOFT AND HAVE LITTLE FAITH IN ANY OF THE
MODEL SOLUTIONS ON THIS SCALE. CERTAINLY THERE WILL BE LATE DAY
CONVECTION FIRING OFF THE HIGH TERRAIN MUCH OF THE FORECAST PERIOD,
BUT STEERING OF THESE SYSTEMS IS HIGHLY QUESTIONABLE. AS A RESULT
HAVE OPTED NOT TO CHANGE MUCH IN THE GOING FORECAST FOR FEAR I WOULD
BE TAKING THINGS IN THE WRONG DIRECTION. TEMPERATURES LOOK ABOUT
RIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  84  64  87 /  60  60  30  10
GCK  62  81  63  87 /  70  60  50  10
EHA  60  82  65  90 /  50  30  50  20
LBL  61  82  63  88 /  50  40  50  20
HYS  61  84  62  88 /  30  20  20  10
P28  62  85  64  90 /  30  30  30  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
.KS...NONE.

&&

BURGERT/JOHNSON
Hazardous weather outlook, Jul 4, 4:48 AM CDT, 18 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
448 AM CDT MON JUL 4 2005

KSZ030-031-043>046-061>066-074>081-084>090-051000-
BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON-
HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT-
RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO-
448 AM CDT (348 AM MDT) MON JUL 4 2005

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER TONIGHT PRIMARILY
SOUTHWEST OF A LINE FROM GARDEN CITY TO MEADE. THE PRIMARY
SEVERE WEATHER THREAT WILL BE STRAIGHT LINE WINDS AND HAIL UP TO
ONE INCH IN DIAMETER.

A RIDGE OF SURFACE HIGH PRESSURE WILL PREVAIL OVER THE CENTRAL
PLAINS TODAY. MOIST SOUTHEAST FLOW WILL DEVELOP THIS AFTERNOON OVER
FAR WESTERN KANSAS AND EASTERN COLORADO BENEATH COOL, NORTHWEST
UPPER LEVEL FLOW. AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL
APPROACH THE HIGH PLAINS THIS AFTERNOON, PROVIDING A FAVORABLE
ENVIRONMENT FOR DEVELOPMENT OF THUNDERSTORMS OVER THE HIGHER TERRAIN
OF EASTERN COLORADO. THESE THUNDERSTORMS WILL ORGANIZE INTO A
CLUSTER THAT WILL MOVE INTO KANSAS BY EARLY TONIGHT. THE DEEP WIND
SHEAR IN THE ATMOSPHERE FAVORS DEVELOPMENT OF HIGH WINDS WITH THE
THUNDERSTORM CLUSTER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FAVORABLE ENVIRONMENT FOR EVENING AND OVERNIGHT THUNDERSTORM
CLUSTERS WILL CONTINUE THROUGH WEDNESDAY. DAMAGING WIND AND HAIL
ARE POSSIBLE WITH SOME OF THE THUNDERSTORMS.

.SPOTTER ACTIVATION STATEMENT...

SPOTTERS MAY BE NEEDED AFTER 700 PM FROM LAKIN TO HUGOTON. SPOTTERS
MAY BE NEEDED SOUTHWEST OF A LINE FROM GARDEN CITY TO MEADE AFTER 900
PM.

UMSCHEID

In the hours before

Local storm report, Jul 4, 9:11 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
911 PM CDT MON JUL 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     TSTM WND GST     SYRACUSE                37.98N 101.75W
07/04/2005  60 MPH           HAMILTON           KS   LAW ENFORCEMENT

&&

KRUSE
Local storm report, Jul 4, 9:38 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
938 PM CDT MON JUL 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND GST     10 NNE GARDEN CITY      38.11N 100.79W
07/04/2005  70 MPH           FINNEY             KS   TRAINED SPOTTER

0935 PM     HAIL             10 NNE GARDEN CITY      38.11N 100.79W
07/04/2005  0.88 INCH        FINNEY             KS   TRAINED SPOTTER

&&

KRUSE
Local storm report, Jul 4, 9:41 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
941 PM CDT MON JUL 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     TSTM WND GST     HOLCOMB                 37.99N 100.99W
07/04/2005  60 MPH           FINNEY             KS   BROADCAST MEDIA

            FROM KSN WEATHER LAB

&&

RBURGERT
Local storm report, Jul 4, 9:57 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
957 PM CDT MON JUL 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     2 ESE GARDEN CITY       37.97N 100.83W
07/04/2005  59 MPH           FINNEY             KS   ASOS

            MEASURED BY GARDEN CITY AIRPORT WIND SENSOR

&&

KRUSE
Local storm report, Jul 4, 10:06 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1006 PM CDT MON JUL 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     2 ESE GARDEN CITY       37.97N 100.83W
07/04/2005  64 MPH           FINNEY             KS   ASOS

            MEASURED BY GARDEN CITY AIRPORT WIND SENSOR

&&

KRUSE
Local storm report, Jul 4, 11:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1122 PM CDT MON JUL 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND GST     1 E DODGE CITY          37.76N 100.00W
07/04/2005  58 MPH           FORD               KS   ASOS

            MEASURED BY THE DODGE CITY AIRPORT WIND SENSOR

&&

KRUSE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:19 PM CDTSevere Thunderstorm WarningDDCHamilton71 min
Jul 4, 8:25 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott65 min
Jul 4, 8:40 PM CDTSevere Thunderstorm WarningDDCKearny65 min
Jul 4, 9:17 PM CDTSevere Thunderstorm WarningDDCFinney58 min
Jul 4, 9:40 PM CDTSevere Thunderstorm WarningDDCGray80 min
Jul 4, 10:12 PM CDTSevere Thunderstorm WarningDDCFinney33 min
Jul 4, 10:20 PM CDTSevere Thunderstorm WarningDDCFord, Grant70 min
Jul 4, 10:30 PM CDTSevere Thunderstorm WarningDDCHodgeman60 min
Jul 5, 12:36 AM CDTSevere Thunderstorm WarningDDCStafford39 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.